# SDR USAA2009062591594

- Difficulty date: June 17, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,676 hours, 7,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC4 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64.5 TO FR70, Y765.  REPLACED FLOORBEAM BETWEEN FR64.5 TO FR70, Y765 IAW A320 SRM 51-72-11.
